DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/924

Full metadata record

DC FieldValueLanguage
dc.contributor.authorChandra, Suresh-
dc.contributor.authorAbha-
dc.date.accessioned2005-10-18T05:32:14Z-
dc.date.available2005-10-18T05:32:14Z-
dc.date.issued2001-
dc.identifier.citationJournal of Mathematical Analysis and Applications, 259(1), 346-356en
dc.identifier.urihttp://eprint.iitd.ac.in/dspace/handle/2074/924-
dc.description.abstractAn incomplete Lagrange function is introduced for a class of nonlinear programming problems which explains the reason behind the construction of the Mond–Weir–type dual. A mixed-type dual is presented for a class of fractional and generalized fractional programming problems, and various duality theorems are established. Several duals already reported in the literature follow as special cases of this study.en
dc.format.extent283897 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoenen
dc.subjectprogrammingen
dc.subjectmixeden
dc.subjectdualityen
dc.titleOn mixed duality in mathematical programmingen
dc.typeArticleen
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
chandramix2001.pdf277.24 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback